I stopped the progesterone suppositories at 12 dpo becasue I hate them, face it I was thinking - I'm 45 who am I kidding ( but all my bloodwork and hormones are in normal range and I have a 3 year old dd. - 2 m/c last year.)
Temps are still high today at 14 dpo, and I went triphasic at 10 dpo, but neg hpt at 13 dpo ( 4 am, fmu ).
I heard that natural progesterone does not raise the bbt more than .1 or .2. Anyone hear that or see that in their charts?
Would the be out of my system yet and is it worth another HPT?
Hello.. sorry i'm I have never really temped (my schedule is crazy so its just not possible to do it consistently) so i am not sure about the temping thing.. i think that if your using prescribed progesterone suppositories that it would raise your temp still. i know that for me AF comes three days after stopping the suppositories(200mg) , so not sure if that helps you or not? GOOD LUCK i hope that its a little bean getting nice and warm! : )
They are so much better than the shots though! man.. i thought i didn't like the suppositories, but my bum was one big sore knot after the shots! OUCH! ... My RE has me use the oral capsules as suppositories, is that what yall do? i think its less mess that way! good luck!
I will start using my Prochieve 8% (progesterone) on Monday. I also do not like the side effects however, I will continue to use them because that's what helps keep the beaner kicking... Sorry you don't like the progesterone but I would definitely ask a Dr about quitting next time. Just a little info about me: i'm taking clomid, estradiol and prochieve. I also started taking metformin and prenatal vitamins for a jump start. I read on a website that the percent of women to conceive on the meds I mentioned above are 100%, fyi. SSBD to all! God Bless.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.